# SDR SWAA2016110909547

- Difficulty date: November 3, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 20,803 hours, 12,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8128U1
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN FLOOR STRAP CORRODED AT BS 772.   R & R THE STRAP IAW SRM.
